# SDR SWAA2020102822779

- Difficulty date: October 13, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL WEB AT 2 EA FASTENER HOLES LOWER SURFACE AFT CARGO PIT BETWEEN STA 747 TO STA 767 RBL 23, W/L 156.  INTERCOSTAL WEB HOLES LOWER SIDE CORROSION BETWEEN STA 747 TO STA 767.  BLENDED AND REMOVED CORROSION, IAW SRM 53-00-04-1A-1 STEP 2D(1), (2), (3).  'OUT OF LIMITS' MATERIAL THICKNESS IS .032.  MATERIAL REMOVED .005 MATERIAL REMAINING .027, IAW SRM 53-00-04-1A-1 FIG 102- DETAIL I.  LOCATED DRILLED NEW INTERCOSTAL, IAW SRM 51-40-05-0G-0 ALSO BEING DWG 146A7502 REV B.  INSTALLED NEW INTERCOSTAL, IAW SRM 51-40-02-0G-0 AND ALSO BOEING DWG 146A7502 REV B.
